# SDR DXTA2012030804910

- Difficulty date: February 26, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK381
- Aircraft time: 3,468 hours, 3,217 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 79015510
- Part serial: F33881
- Condition: Flamed Out
- Location: Lt Engine
- Part time: 1,574 hours, 1,504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FLAME OUT OR HUNG START, DURING EFC TEST.  BOTH ENGINES STARTED NORMALLY ON GPU POWER.  BOTH ENGINES FUNCTIONED NORMALLY OUT OF THE RAMP AREA.  REPLACED THE LT ENGINE FUEL PUMP AND FUEL CONTROL IAW MM 73-20-00.  LEAK AND OPS CHECKED GOOD.
